Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 518487, 1 page

Advances in Matrices, Finite and Infinite, with Applications 2014

1Department of Mathematics, University of Manitoba, Winnipeg, MB, Canada R3T 2N2
2Department of Mathematics, School of Applied Mathematical & Physical Sciences, National Technical University of Athens, Zografou Campus, 15780 Athens, Greece
3Department of Mathematics, Indian Institute of Technology Madras, Chennai 600 036, India
4Department of Mathematics, Kuwait University, 13060 Safat, Kuwait

Received 19 August 2014; Accepted 19 August 2014; Published 7 September 2014

Copyright © 2014 P. N. Shivakumar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. N. Shivakumar, Panayiotis J. Psarrakos, K. C. Sivakumar, Yang Zhang, and Carlos M. da Fonseca, “Advances in Matrices, Finite and Infinite, with Applications 2014,” Journal of Applied Mathematics, vol. 2014, Article ID 518487, 1 pages, 2014.